Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I decided to take accutane for my back acne, but my face has is totally fine.

So far I am on day 17 with Accutane 40mg, I noticed a lot of gas and constipation, and the urge to burpe a lot. My girlfriend is complaining quite a bit by my vulgarity. My lips and eyes just starting getting dry on day 15, its most definitely noticeable now.

My mood, has been horrible since day 1 but I've just been dealing with it. I've been really tired and not able to work on projects so effectively as I use to. Today I woke up at 3pm, being so depressed.

My girlfriend is totally aware and is being very patient with me.

are these signs that I should just stop? Is there another drug that can counteract the moodiness?

Share this post


Link to post
Share on other sites

Its stressed that if you experience a difference in mood, being depressed or changes in activities that you should let your doctor know right away. I am on day 20, and so far I haven't experienced any crazy side effects. If its a huge problem, I would discuss it with your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×